My right eye seems a bit blurry. When I test my vision my left eye is very sharp at 20/20 but my right eye cannot see as far/accurately. Anyone else getting this? I don't know if it's because I spend too much time on the computer or because I haven't been sleeping much due to not carring about my skin on accutane. I'm going to limit my computer time and sleep earlier along with using eye drops even though it doesn't feel dry. But let me know if you also have this and what you're doing about it thanks.
Update: Dermatologist says I was OK. Optometrist says my tear composition is being affected by accutane and dries more quickly. I have to use over the counter eye drops 4 times a day, blink more or buy computer glasses.
Don't have insurance? Did you know you can get up to 75% off your prescription for free? I don't go to the doctors often so maybe you already know this. There were a bunch of free cards on my derm's desk call RxRelief cards. Here's the card information, they're all the same.
Member ID: SRK189264 BIN 015756 GRP 7028BBB PCN RELIEF
The first day I bought Accutane I didn't have my prescription card and I was able to just give them the ID, BIN and GRP and they accepted it. If you're not comfortable doing that you can also visit:
Have a card mailed to you for free! Again, I don't go to the doctor's often and I'm sure not every knows about this stuff. This is a government/state funded program so you're already paying for it with your tax money! I know a lot of people on the forum post about not having insurance, I hope this helps!
It doesn't pay for the doctor's visit though. Sorry.
Edit: You can search for specific drugs too. I searched for Accutane and they will cover 50% of the cost.
I am on Week 4 of accutane and lately I have been getting random pimples in places I've never had acne before. I get random ones on my chest, back, shoulders, and strangest of all my arms and belly. I have never heard of arm acne! Is anyone else getting any weird acne? I also got one or two on my butt recently. My derm appointment is Wednesday I hope this is normal.
Let me first tell you that I know next to nothing about products and this is my opinion. For most men like myself, we are not used to putting things on our face or skin. It feels weird and it's sticky all day long. I hate putting products on my skin. I would rather have dry skin. Not only that, even when I do manage to ignore the feeling of lotion on my face, I have to wash my hands because my palms were just too sticky.
Well I have been on Accutane for 3 weeks now and it is just beyond what a normal dry should be. The recommended moisturizer is Cetaphil but it was like putting oil on my face. It looks shiny and it is sticky even hours after the application. So, I didn't even moisturize. I couldn't stand the feeling of it on my skin, not even on my legs or arms because I would feel it when I rub against objects. That is until a co-worker gave me a sample moisterizer she got from the mall or something. My chin was flaking badly at work. It was Cerave!
It goes on and absorb so quickly you would forget you had lotion on. So I went to the store to see if the real product would do that. I open the jar and moisterized my left hand. A few seconds later it felt like nothing! Even my palm felt light and normal!
So if you're a guy like me. This is the best product for you.
My nose is actually tiny. I never knew! I always had large cyst on, around, or inside my nose and enlarging it. I have been on Accutane for 3 weeks and have been acne free. Just recently I discovered how small my nose really is! I had always wanted a nose job but thought a large nose is fine because I am male. Back when I was on the Regime and got cleared a bit I still thought my nose was huge, especially when I smile. I guess the BP didn't really cure what was under my skin. My nose is seriously tiny. I just wanted to share!